American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ronnie Lee and Steven H. Weintraub. Moduli spaces of Riemann surfaces of genus two with level structures. I . Trans. Amer. Math. Soc. 310 (1988) 217-237. MR 965750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Francesco Scattone. On the compactification of moduli spaces for algebraic $K3$ surfaces. Memoirs of the AMS 70 (1987) MR 912636.
Book volume table of contents

[3] Vo Van Tan. On the compactification of strongly pseudoconvex surfaces. II . Proc. Amer. Math. Soc. 90 (1984) 189-194. MR 727230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Vo Van Tan. On the compactification of strongly pseudoconvex surfaces . Proc. Amer. Math. Soc. 82 (1981) 407-410. MR 612730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information
View Article: PDF

[6] James A. Morrow. Compactifications of $C^2 $. Bull. Amer. Math. Soc. 78 (1972) 813-816. MR 0299827.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1